# SDR HERA9503

- Difficulty date: January 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N55456
- Make and model: Beech 1900C
- Aircraft serial: UC165
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air
- Condition: Failed
- Location: Lt/Rt
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SDP/ANC - FLT 1476 - AIRCRAFT EXPERIENCED A DUAL BLEED AIR FAILURE.  TOTAL TIME OF FAILURE WAS APPROXIMATELY 10 SECONDS.  THE FAILURES OCCURRED WHILE DESCENDING THROUGH 15,000 FEET IN CLEAR WEATHER AND MINUS 20 DEGREES CELSIUS OAT.  CONDITIONS PRIOR TO THE FAILURES WERE AS FOLLOWS:  ALTITUDE - FL210 FOR 2 HOURS IN CLEAR WEATHER AND MINUS 33 DEGREES CELSIUS OAT.  MAINTENANCE COULD NOT FIND A REASON FOR THE FAILURES AND RETURNED THE AIRCRAFT TO SERVICE.  (X)
